Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On eigenvalue distributions for elliptic operators without smooth coefficients


Author: Richard Beals
Journal: Bull. Amer. Math. Soc. 72 (1966), 701-705
DOI: https://doi.org/10.1090/S0002-9904-1966-11562-8
Part II: Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1022--1024
MathSciNet review: 0196257
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, On kernels, eigenvalues, and eigenfunctions of operators related to elliptic problems, Comm. Pure Appl. Math. 18 (1965), 627-663. MR 198287
  • 2. R. Beals, Non-local boundary value problems for elliptic operators. Amer. J. Math. 87 (1965), 315-348. MR 182802
  • 3. F. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1961), 22-130. MR 209909
  • 4. F. Browder, Asymptotic distribution of eigenvalues and eigenfunctions for non-local elliptic boundary value problems. I, Amer. J. Math. 87 (1965), 175-195. MR 174858
  • 5. N. Dunford and J. T. Schwartz, Linear operators, Vol. II, Interscience, New York, 1964.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11562-8

American Mathematical Society